Advertisement

Binomial lattice for pricing Asian options on yields

  • Yang De-sheng 
Article
  • 39 Downloads

Abstract

An efficient binomial lattice for pricing Asian options on yields is established under the affine term structure model. In order to reconnect the path of the discrete lattice, the technique of D. Nelson and K. Ramaswamy is used to transform a stochastic interest rate process into a stochastic diffusion with unit volatility. By the binomial lattice and linear interpolation, the prices of Asian options on yields can be obtained. As the number of nodes in the tree structure grows linearly with the number of time steps, the computational speed is improved. The numerical experiments to verify the validity of the lattice are also provided.

Key words

Asian option binomial lattice affine term structure 

Document code

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hull C J. Options, futures and derivatives (the 3rd edition) [M]. New York: Prentice Hall International, Inc, 1997.zbMATHGoogle Scholar
  2. [2]
    Chesney M, Elliott R J, Gibson R. Analytical solutions for the pricing of American bond and yield options[J]. Math Finance, 1993, (3):277–294.Google Scholar
  3. [3]
    Leblane B, Scaillet O. Path-dependent options on yields in the affine term structure model [J]. Finance and Stochastics, 1998,2(4): 349–367.MathSciNetCrossRefGoogle Scholar
  4. [4]
    Bjork T. Interest rate theory [A]. Financial Mathematics the 3rd Session of the Centro Internazionale Matematico Estivo[C], Bressanone, Italy, 1996. 53–120.Google Scholar
  5. [5]
    Nelson D and Ramaswamy K. Simple binomial process as approximations in financial models [J]. Review of Financial Studies, 1990, (4):393–430.CrossRefGoogle Scholar
  6. [6]
    Abate J, White K. The fourier-series methods for inverting transforms of probability distributions [J]. Queuing Systems, 1992,(14):5–8.MathSciNetCrossRefGoogle Scholar

Copyright information

© Central South University 2003

Authors and Affiliations

  • Yang De-sheng 
    • 1
    • 2
  1. 1.Department of Applied MathematicsTongji UniversityShanghaiChina
  2. 2.College of Mathematical Science and Computational TechnologyCentral South UniversityChangshaChina

Personalised recommendations